# SDR SWAA010849

- Difficulty date: March 20, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 51,193 hours, 51,377 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND .75 INCH LONG RT HORIZ STAB LOWER SKIN CRACK AT AFT SPAR, 64 OUTBOARD OF FUSELAGE.  REPAIRED SKIN PER SRM.
